# SDR QXEA2011013100115

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK FOUND ON LT SIDE OF FWD EQUIPMENT COMPARTMENT AT FS 193 IN ELECTRIC BAY FLOOR SKIN LT SIDE.  CUT AWAY DAMAGE/ FABRICATED PARTS IAW REO 670-53-11-509.  PREPARED AREA OF CUTOUT FOR NDT IAW SRM 51-26-00-001-001-A01.  PERFORMED FPI ON SKIN AROUND CUTOUT APPROX .500" AROUND CUTOUT SECTION IAW NDTM 51-20-08, NO EVIDENCE OF CRACK FOUND.  INSTALLED FABRICATED PARTS IAW REO 670-53-11-509.
